Advertisement

Aequationes mathematicae

, Volume 6, Issue 2–3, pp 162–169 | Cite as

L2-solutions ofy″ = q(t)y and a functional equation

  • F. Neuman
Article

Keywords

Differential Equation Ordinary Differential Equation Functional Equation Stability Problem Stability Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Belman, R.,Stability Theory of Differential Equations (McGraw-Hill, New York 1953).Google Scholar
  2. [2]
    Borůvka, O.,Lineare Differentialtransformationen, 2. Ordnung (VEB, Berlin, 1967).MATHGoogle Scholar
  3. [3]
    Cesari, L.,A Symptotic Behavior and Stability Problems in Ordinary Differential Equations (Springer-Verlag, Berlin 1963).CrossRefGoogle Scholar
  4. [4]
    Hille, E.,Lectures on Ordinary Differential Equations (Addison-Wesley, Massachusetts 1969).MATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1971

Authors and Affiliations

  • F. Neuman
    • 1
    • 2
  1. 1.Mathematical Institute of the Academy in BrnoBrnoCzechoslovakia
  2. 2.University of J. E. Purkyně and University of WaterlooWaterlooCanada

Personalised recommendations